# SDR AALA201708099019

- Difficulty date: August 6, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 88,293 hours, 14,252 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: S343T00367
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ACCOMPLISHED FIM 28-99-01-610-803, FOUND FUEL TRANSFER FROM RIGHT TANK TO LEFT, 100 LBS WITHIN 5 MINUTES WITH CROSSFEED CLOSED. FOUND BOTH CROSSFEED VALVES LEAKING FROM WING TO CENTER TANK. ACCOMPLISHED AFT CROSSFEED VALVE ALIGNMENT CHECK PER AMM 28-22-02, NO UNWANTED TRANSFER NOTED. (SEE AALA201708089031 FOR FORWARD VALVE)
